The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2004"

AuteursM.J. Goovaerts, R. Kaas, R.J.A. Laeven, Q. Tang
TitelA Comonotonic Image of Independence for Additive Risk Measures
TijdschriftInsurance: Mathematics & Economics
Jaargang35
Jaar2004
Nummer3
Pagina's581-594
ISSN01676687
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingThis paper presents a new axiomatic characterization of risk measures that are additive for independent random variables. In contrast to previous work, we include an axiom that guarantees monotonicity of the risk measure. Furthermore, the axiom of additivity for independent random variables is related to an axiom of additivity for comonotonic random variables. The risk measure characterized can be regarded as a mixed exponential premium.
Soort documentArtikel
Document finderUvA-Linker